# SDR MALA040810

- Difficulty date: October 19, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 18,796 hours, 20,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LAN, CENTER CARGO COMPARTMENT SEAT TRACK CORRODED FS 621.138 TO 686.888.  MAINTENANCE REMOVED AND REPLACED CENTER CARGO COMPARTMENT SEAT TRACK IAW SAAB SRM 53-70-60-2.  REFER TO NRC NR 196536 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 10/24/04.
